I don't know where to post this guys but here i go Hp u can help me
I'm new here and i hope you can help me... this is my problem. My guy is sick but we don't know yet what's wrong with him, he has been feeling sick for 8/9 months already, he has gone to some doctors, and they still don't have a clue of what can it be wrong. He has passed for so many tests and all of them have been ok! So if someone has passed for the same situation or have any advice for me, i'd be very greatful...
These are his symntoms... (by the way sorry for my english :S)
- shankings all over his body (arms, legs, tongue, chest, etc)
- burning sensation mainly in chest and stomach
- kind of stomach ache (but it's NOT stomach ache)
- blur vision (maybe for 10 seconds, and that doesn't happen very often)
- weird feeling/noises in his head... have you see boiling water, like kind of "plops" sounds
- loosing skin
- sometimes he gets dizzy.. but not very often
- kind of head ache... but the same... it's not exactly a normal head ache... it's more like... weird sensations
- sometimes he gets some weird noises in his ears
- chest pain (but it's not his heart.. his heart is completely fine)
He's not into drugs or alcohol or that kind of things... he's been a very healthy guy during all his life.. so we don't know what can be wrong with him.
He has gone through lots of tests... blood tests, heart tests, etc... And everything has been ok. The only thing they have found is a high levels in blood of a substance called "cortisol" It's weird.. sometimes it has been normal.. some others not, some others a little low.. at the beginning doctors thought it was a problem with his glands.. the thyroid and that kind of things, but all the tests turned out to be fine, so now they are thinking that maybe the problem is a neurological problem but they are not quite sure yet... they still think maybe it's something with his glands... so what do you think guys?
has someone passed through this?... it's my first post so i don't know if there are doctors around, or specialist.. but if someone can give me your point of view, or any advice... please help us. I'm desperate, as he is... this nightmare seems endless and the only thing we have heard during all these months is "no clue" "that's so strange" ":S who knows what's wrong with you :S:(" and we have even found people that just thinks he's going crazy gRRrr that's so frurstrating... he's feeling bad everyday, and to hear that it's just awful! I hope someone here can help us!!
Hi there and welcome, I am very sorry to hear about your guys health and that you are so concerned, I would be too. Ya know some of the symptoms sound thyroid related, but so many don't also. I've chose to comment, not cause i'm a dr, just that I too am going through alot of adrenal testings, and can share with you the different tests they have ran on me to try and rule it out. I noticed you mentiioned that he had a high cortisol level. Well just the opposite, mine comes back low, but I have had this test along with an ACTH test done 4 times now. Am currently waiting for my last results to come in. What level does his ACTH come back at? I have heard from my endocrinologist, that adrenal problems are very hard to diagnose, since the tests can show normal one minute, and than be off the next. Mine have done that a number of times. Has he had the blood cortisol tested as long as the 24 hr urine on cortisol tested? My doc says the combination of the two in conjunction with each other give them a better idea of what is going on. As far as the thyroid. I have Hashimoto's which is an suto immune disease of the thyroid, in which it is grandually destroying my gland. You had mentioned that his thyroid tests came back normal, Has he had his anitbodies tested? Thyroglobin AB, and Perioxidase AB, just checking cause, many times other thyroid tests can come back normal, and yet the antibodies can be high. Just a suggestion. Again, I'm sorry to hear that he is feeling sick, maybe some of these things have helped, Oh, also they did a MRI to rule out any problems with my pituitary gland, and my doc is waiting for my last results on my cortisol and ACTH to see about a CAT scan of my adrenals. Keep us posted on what you find out. There is a DRmark that comes on this forum occasionally, I hope he sees your post, and maybe can offer a suggestion. Keep checking in. Shannon
First of all thank you very very much for answering me. Your post helped us alot, not only for sharing your experience with us but also for caring, and taking the time to read us and reply us and for giving us some words of support. To answer your questions... i'm not really sure of the name of all his tests, what i know for sure is that he has been tested for the 24 hours of urine (for the cortisol)... He's not at home yet, but as soon as he comes back, I'll ask him and i'll come back to complete this post. And again THANK YOU VERY MUCH 4 UR WORDS!
The soggy brain feeling sounds familiar as well as the shaking. When my electrolyte levels get very messed up I start to have wierd cognitve effects and have a a headache that isn't a headache-more like my brain is swollen and I feel really bad-nausea as well.
I seem to have adrenal insuffiecincy issues if that helps at all.
Thank you very much Tina999 for answering me! And these are the updates of today:
Today he went to the doctor, tomorrow he's having the blood test to see the cortisol level, the doctor wants to see if his levels of the hormomes are the same or different, he's also going to get an MRI of his head (we don't know yet when is he going to get that test). Just to be sure if the sounds in his head are not being cause for something there.... If the doctor finds something there, he's going to get an apointment with the neurologist, but he's still going to see the endocrinologist anyway! This thursday he's going to the doctor again, and i will keep you informed of what's going on with us! Thank you very much for reading me and for posting your comments and advices!!!
sounds like he is very stressed from all the stress........make sure he is not consuming too MUCH msg or aspertame..........msg will cause ringing in the ears and some of his other problems..............he needs a good doctor who cares
Thank you very much for caring about my problem guys! I haven't come in a long time because this situation has been really awful. The last test to see the cortisol levels was normal again. So for now the doctor is focusing his attention in his brain. He was going to have hmm.. i don't remember what test but he's not taking it anymore because the waiting times were so long. Now he's going to have an CT scan (if i'm not mistaken). The scan will be on 2 weeks, and the results will be ready on 3 weeks. Then we are having an appointment with the neurologist, and the most awful part.. it's going to be 'til november 21... so for now... he can't do anything but wait with all his symptoms. We have tried to get an appointment sooner than that date, but we haven't had success in that :-s So for now... we will be in the mystery, wondering what can be wrong with him, he, feeling all the time that his body is going crazy, the thing that bothers him the most are the shakings. They get worst at nights, and in general, there's no minute of the day in which he's not trembling and shaking and feeling those hot/burning sensations... It's really difficult for him to cope with that, and I'm just wishing this nightmare finishes very soon. It's awful to see him suffering and not being able to do something to help him to feel better :'( Thanks for reading me guys and for giving me your opinions, points of view and support!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.